# SDR SWAA2022022225455

- Difficulty date: August 15, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON FLOOR STRUCTURE HARDPOINT FITTING (BS 312 / LBL 54 / WL 208). / REMOVED AND INSTALLED NEW FLOOR STRUCTURE HARDPOINT FITTING ON (BS 312/LBL 54/ WL208) PN# 141A5220-02 IAW SRM 51-40-02-0G-0 AND AIPC 53-42-00-29
